By Topic

Connectivity of Regular Directed Graphs with Small Diameters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
M. Imase ; Musashino Electrical Communication Laboratory, Nippon Telegraph and Telephone Public Corporation ; T. Soneoka ; K. Okada

This paper clarifies the relation between the diameter k and the edge or node connectivity Ce or c,, of digraphs. The following two inequalities are derived: where n is the number of nodes, d is the maximum degree, and d is the minimum degree.

Published in:

IEEE Transactions on Computers  (Volume:C-34 ,  Issue: 3 )